# SDR FDEA201601130134

- Difficulty date: January 13, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 62,396 hours, 20,787 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AND DURING TAXI, NOSE STRUT FELT LIKE IT  WAS COLLAPSED.  AFTER POST FLIGHT INSPECTION FOUND NO CHROME SHOWING ON NOSE STRUT.     SERVICED NOSE SHOCK ABSORBER  IAW MM 32-21-14-06, MM 12-14-32, AND MM 12-12-32.  CHECKED NORMAL.
